# SDR IPXA2024111229475

- Difficulty date: November 12, 2024
- Submitted: November 12, 2024
- Operation: Air carrier
- Aircraft: N292UP
- Make and model: Doug MD-11F
- Aircraft serial: 48566
- Aircraft time: 74,803 hours, 15,688 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: False Activation
- Location: Zone 200
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DESCENDING OUT AT APPROX 11000 MSL RECEIVED A LEVEL 3 CABIN SMOKE FOR 1 SEQUENCE OF THE WARNING; THEN APPROX 15-20 SECONDS LATER RECEIVED A SECOND LEVEL 3 CABIN SMOKE WARNING, AGAIN 1 SEQUENCE OF TROUBLESHOT PER FIM 26-15-01-00 BLOCKS 1,2,3,7 VISUALLY CHECKED DETECTORS AND FOUND NO FAULTS OR INTERFERENCE WITH FUNCTION, NO DETECTORS FAULTED DURING TEST BUT MSC WAS SHOWING FAULTS FROM LAST 2 LEGS,  CHANGED MSC AMM 31-42-01 AND RAN RETURN TO SERVICE TEST, ALL TEST PASSED AND SYSTEM OPERATING NORMALLY
